# SDR DALA1218893120

- Difficulty date: March 22, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 5,046 hours, 2,965 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367148300600
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PNL 222CF HAS A DAMAGED CORNER N/R 230/36.  REPLACED FWD CABIN FLOOR PANEL 222CF WITH NEW FLOOR PANEL IAW A319 SRM 51-72-11. TO BE INSTALLED ON WORKCARD 2500-6617.  DAMAGE DIM: L=2.0" W=1.5".
